# SDR SIMA201904087001

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 31,500 hours, 28,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 FLOOR PROXIMITY STRIP LIGHTS INOP-C/A-REMOVED AND REPLACED #4 FLOOR PROXIMTY STRIP LIGHT IAW AMM 33-50-12. OPC CHECK GOOD.
